# SDR DHL9872405C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING T/E CAVITY FOUND LOWER PANEL SUPPORT BRACKET CRACKED AND LOOSE BELOW NR 3 FLIGHT SPOILER.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-10-1, N/R 1049.
